A thyroid panel checking TSH, Free T4, Free T3, Reverse T3 and antibodies. A 24 hour Cortisol saliva testing and ferritin are recommended. Cortisol can dip low after or before blood testing which you could miss.
Do you get that salavia test trough Labcoro or quest?? Don’t see that on walk-in-labs. I will pay for these labs from my own pocket so want to as little as possible and then in few weeks run more trough my doctor if something will show.
I did test for thyroid panel (labcorp) today so will know more in few days. I didn’t run cortisol since it was to expensive, will l ask my doctor to run it using health insurance.
Estradiol 9.3 pg/mL 7.6 - 42.6 01 what is that equivalent to sensitive test??
You are only on clomid?
Nope, I am on 60 of test twice a week plus 250 Hcg EOD. However, that was the result right before I started TRT. Not sure how I got so low with estrogen, since I was off clomid only for two weeks before starting TRT.
I got lab results and still waiting for my Reverse T3, Serum.
My estriadol came back high. Which makes sense since I have some symptoms: tiredness in the eyes, and not as much morning erections, no interest in sex but can preform.
I wonder how to attack it? lowering the dose or just try the AI? I only took it once when I first injected.
My current dose is 60 every 3.5 D. Plus 250 HCG EOD.
I have been on TRT around 7 weeks.
My thyroid from what I understand looks okeish? Maybe somebody can provide some more feedback? I am completely lost in terms of thyroid issues or treatment.
Depending on your T numbers that E2 number is not that high. At 7 weeks you can still expect to be suffering from some low T symptoms. Late afternoon/evening tiredness was a long lasting symptom for me. You may actually just need more T or to change your protocol up a little.
I was thinking about increasing the dosage but that will as you know increase my e2.
3 weeks ago my total test was 710 and free 17.7 (8.7-25.1) so there is room to go up for sure. I did take yesterday half of 0.5 anastrazole not sure If I should take it again?
Was trying to stay away after hearing so much negative on this forum. However I had more and more symptoms of high e2.
Thanks for the reply!
We are currently on the same dose and I had to give up my .375mg a week anastrazole because I crashed my E2. I can tell you that at this dose my E2 is around where yours is. I dont have the sides anymore though but I am about 9 months dialed in. My E2 sides are nuts pulled up close, near zero ejaculate, water retention.
How long did it take you to crash it??
I haven’t take anything for weeks just this one dose yesterday. My side is: constantly hard nipples, no interest in sex, no morning wood, and horrible tiredness in the eyes.
Aside from the nipples those could probably all be attributed to just starting a TRT protocol 7 weeks ago. Give it some time.
As far as how long it took to crash it its kind of a hard question to answer. I dropped my dose from 90mg E3.5D and taking .65mg of anatrazole E3.5D with shot down to 60mg E3.5D and tapering AI to the eventual .1875mg E3.5D three weeks ago but noticed signs of it crashing well before that. What I hadnt done is drop my AI down as I lost fat. Fat increases aromatization so the leaner you are the less you will convert to E2.
It has been a week since I took my last anastrazole 0.25. During that week I did feel better for sure, especially sexually (multiple daily errctions) .However, my libido is much lower now and I feel weird in my head: foggy and slow… at the same time I got weird pains in feet and hands which should suggest low e2? Not sure what is happening… and where my levels are. Any idea?My guess is higher e2 but why the random aches??
I felt the same way days after taking anastrozole, I can’t tell if it’s low E2 or medication side effects. It may indicate AI dosage needs a reduction. I have anastrozole in 0.050 dosage.